# SDR ASAA2016060416953

- Difficulty date: June 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 37,713 hours, 11,382 cycles
- System (JASC): 2610 · Detection System
- Part: Module
- Part number: 6937307300
- Part serial: D05212
- Condition: Failed
- Location: Detection Sys
- Part time: 36,577 hours, 10,721 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE ON CLIMBOUT THE ENGINE NR 2 OVERHEAT LIGHT CAME ON, FOLLOWED QRH PROCEDURES.  AFTER BRINGING THROTTLE TO IDLE, LIGHT WENT OUT, RETURNED TO PSP. ACFT GROUNDED.  REPLACED ALL 4 NR 2 ENGINE FIRE DETECTORS AND M279 MODULE, REF AMM 26-11-01, NO HELP. AFTER 15 MIN OF IDLE ENGINE RUN, NR 2 ENGINE OVERHEAT LIGHT ON.  REINSTALLED UPPER FAN DETECTOR, M1757, DUE TO FAULT DURING M279 BITE, REF FIM 26-10, TASK 801, NO HELP. ACCOMPLISHED ENGINE BLEED AIR SYS LEAK CHECK USING THE APU, REF AMM 36-11-00-700-802, NO LEAKS FOUND, OPS CHECKS GOOD AT THIS TIME.  FOUND DEFECTIVE WIRING HARNESS AT FWD OF UPPER FAN, M1757, DETECTOR CAUSING NR 2 ENGINE A AND B LOOPS TO NOT TEST. ACCOMPLISHED ENGINE HIGH POWER RUN UP, REF AMM 72-00-00, DUPLICATED FAULT AFTER 10 MINS.  R & R UPPER FAN DETECTOR AND EXHAUST HARNESSES, REF AMM 26-11-01-02. R & R ENGINE/APU CONTROL PANEL, REF AMM 26-00-01.  REPLACED NW316 WIRE HARNESS B-LOOP, REF AMM 26-11-02.  HIGH POWER ENGINE RUN FOUND NO FAULTS.
